# SDR DALA2021122007897

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 64,146 hours, 8,108 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 EXCESIVE PLAY ON RUDDER HINGE #1, #7 AND #8 ON VERTICAL STABILIZER. CORRECTIVE ACTION: REMOVED AND RE-INSTALLED RUDDER HINGE #1 AND REPLACED HINGE #7 AND #8 AND INSTALLED RUDDER HINGE ARM FITTING #7 AND #8 ONVERTICAL STABILIZER AND FASTENERS. PERFORMED FUNCTIONAL CHECK OF RUDDER SERVO CONTROL AND HINGE BEARING FOR EXCESSIVE PLAY AND GENERAL CONDITION. (2055469)
